# SDR AALA20090823DFW01

- Difficulty date: August 23, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- Aircraft time: 56,789 hours, 29,175 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 3980001
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - ON CLIMBOUT CENTER TANK FUEL WOULD NOT TRANSFER.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  FOUND AFT CTR BOOST PUMP CIRCUIT BREAKER POPPED.  WITH LEFT AND RIGHT FUEL PUMPS OFF, CTR FUEL WOULD TRANSFER.  REPLACED CENTER AFT BOOST PUMP UNDER AMM 28-20-07-2.  SYSTEM GROUND CHECKED NORMAL OPERATION.
